MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM 400CE; HEATER COOLER DEVICE

GENTHERM MEDICAL, LLC HEMOTHERM 400CE; HEATER COOLER DEVICE
Model Number 400CE
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported the hemohterm 400ce identified error code ee 02 (heat thermistor discrepancy - replace thermistor).Error was corrected.No patient/user injury reported.
 
Event or Problem Description
During a surgery, the hemotherm 400ce sent the ee02 error message indicating a heat thermistor discrepancy - replace thermistor.No patient/user injury was reported.

Brand Name
HEMOTHERM 400CE
Common Device Name
HEATER COOLER DEVICE
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller
cincinnati, oh
MDR Report Key9915397
Report Number1516825-2020-00003
Device Sequence Number14156903
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1